# SDR AALA201908029003

- Difficulty date: August 1, 2019
- Submitted: August 2, 2019
- Operation: Air carrier
- Aircraft: N163US
- Make and model: Airbus A321-211
- Aircraft serial: 1417
- Aircraft time: 60,818 hours, 23,028 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145510
- Part serial: 2125
- Condition: No Test
- Location: Emergency Lights
- Part time: 60,823 hours, 23,029 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING COMPLIANCE OF JOBCARD 26C00033004, FOUND EMERGENCY POWER SUPPLY UNIT AT L3 DOOR FAULT. MAINTENANCE REPLACED EMERGENCY POWER SUPPLY UNIT PER AMM 33-51-38.
